MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US LCS COMPLETE POLY PATELLA STD+; LCS COMPLETE : KNEE PATELLA

DEPUY ORTHOPAEDICS INC US LCS COMPLETE POLY PATELLA STD+; LCS COMPLETE : KNEE PATELLA
Model Number 1294-09-550
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Pain (1994); No Code Available (3191)
Date of Event 03/28/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient has not been happy with knee since it was implanted and complaining of pain.Surgeon had scans of the knee done, and some hot spots showed up around the knee.Surgeon thought maybe the implant was loose.When removing the implant, the surgeon stated the implant was not loose but still removed due to patients request.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.A worldwide complaint database search found no additional related incident(s) against the provided product/lot combination(s) since release for distribution.Based on previous investigations this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Corrective action was not indicated.Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
LCS COMPLETE POLY PATELLA STD+
Common Device Name
LCS COMPLETE : KNEE PATELLA
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key9954220
Report Number1818910-2020-10656
Device Sequence Number11454257
Product Code NJL
UDI-Device Identifier10603295022589
UDI-Public10603295022589
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1294-09-550
Device Catalogue Number129409550
Device Lot Number8819690
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/28/2020
Supplement Date Received by Manufacturer04/29/2020
Initial Report FDA Received Date04/13/2020
Supplement Report FDA Received Date05/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DEPUY CMW 2G 40G; LCS COMP RP INSERT STD+ 12.5MM; LCS COMPLETE FEM POR L STD+; LCS COMPLETE POLY PATELLA STD+; MBT POR TIBIAL TRAY SZ3
Outcome Attributed to Adverse Event Required Intervention;
Patient Age50 YR